# SDR COZA20160901093

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 45,300 hours, 38,986 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Oil System
- Condition: Low
- Location: Acm
- Component: Acm, Airesrch
- Component part number: 20405010
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PERFORMED AN OIL QUANTITY INSPECTION ON THE LEFT PACK AIR CYCLE MACHINE.  FOUND THE OIL LEVEL BELOW LIMITS IN THE SIGHT GLASS AND SIGNS OF FLUID LEAKAGE FROM THE AIR CYCLE MACHINE.  REPLACED THE LEFT PACK AIR CYCLE MACHINE.
